There’s A Cascade Of Skin. What Is HIV Disease?

Illustration of There’s A Cascade Of Skin. What Is HIV Disease?
Illustration: There’s A Cascade Of Skin. What Is HIV Disease? media.fmp-data.bliss.build

My name is cheche. I want to ask. I masturbate a lot. My waist has been feeling back pain for a long time. It’s been years. And today I saw a red spot like dengue fever on the skin of my thigh after masturbating. But only a little. Menstrual schedules are always backward and rarely forward. I want to ask if I have HIV disease?

1 Answer:

Hi Cheche,

Thank you for asking HealthReplies.com.

It needs to be clarified beforehand, do you have a history of taking HIV risky actions? Have you had sex? Or, have you ever exchanged sex toys with other people to masturbate?

The HIV virus can be transmitted from HIV sufferers through risky actions, for example due to sexual intercourse with people who have no clear sexual history, using unsterile syringes, or also medical procedures exposed to body fluids of HIV sufferers. The HIV virus can also be transmitted from a mother who has HIV if she gives birth to her baby through normal delivery or if she breastfeeds her baby with breast milk (breast milk). However, the HIV virus cannot appear on its own, for example because of masturbation. Therefore, if you feel that you have never done HIV risky behavior, then you really don't need to worry about getting HIV.

Low back pain can be one of the consequences of masturbating too often. This pain arises from excessive contraction of the waist and stomach muscles when masturbating. It could also, this masturbation causes the superficial blood vessels in the lower abdomen or thighs to burst, resulting in a temporary reddish rash on the skin. However, masturbation shouldn't affect the smoothness of your period.

Apart from the effects of masturbation, it could also be that your complaints arise from other triggers, which are not necessarily related to one another. Here are a few possibilities:

Causes of back pain: myalgia (muscle pain), lumbago, pre-menstrual syndrome, ovarian cysts, endometriosis, stones or kidney infections, pelvic inflammation Causes of reddish rashes on the skin of the thighs: excessive friction in the thighs, contact dermatitis, skin infections, blood clotting disorders , drug side effects, blood vessel abnormalities The causes of the menstrual schedule are always delayed: hormonal imbalance, family planning side effects, eating disorders, ovarian cysts, thyroid gland disorders, pituitary gland disorders, etc. Difficult to identify exactly which triggers your complaints without doing direct clinical evaluation. Therefore, if the complaint really worries you, you should check with your doctor directly for a more in-depth examination, either through physical examination, X-rays, blood tests, ultrasound, and so on. If it is true that you have ever engaged in HIV risky behavior, your doctor may also direct you to undergo VCT (voluntary counseling and testing) - HIV.

At this point, you should stop your habit of masturbating. Although it does not have a direct impact on health, however, excessive masturbation in women can lead to addiction which can result in impaired function of your forebrain. Furthermore, you can experience boredom during actual sexual intercourse when used to masturbating. First compress your sore waist area with warm water so that the pain subsides. Always maintain good personal hygiene and avoid pressing or peeling the red patches that appear on your thighs. Stay away from excessive stress, maintain an ideal body weight, get enough rest and exercise to help smooth menstruation.

Hope it helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Use Of Creams Containing Fluocinolone And Neomycin In Children 2 Years?

Use Of Creams Containing Fluocinolone And Neomycin In Children 2 Years?

(9 months ago)

Evening doctor … I want to ask for fluocort N ointment or cream, can this be used for children aged 2 years or no ?? because my child has an infection wound because it is alw...

What Makes Me Have A Fever But Cold Feet?

What Makes Me Have A Fever But Cold Feet?

(9 months ago)

, I fell yesterday because of low blood. Then my head hit the back of the door, now I have a fever, my legs are cold and my head hurts when I shake it. r n r n...

Uric Acid Test Results?

Uric Acid Test Results?

(9 months ago)

Before that, I tested the acid with LO and then H1 means what...

Leave a Reply

Your email address will not be published. Required fields are marked *